# SDR 2021F00363

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: General aviation
- Aircraft: N515QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0053
- Aircraft time: 4,737 hours, 3,160 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 69231503
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING TIP LOWER SKIN P/N 6923150-3. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ32552 - DATED NOVEMBER 20, 2021; 680A-0053 N515QS REPAIR RECOMMENDATION.
